# SDR FDEA2018080311876

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 579
- Aircraft time: 45,775 hours, 26,627 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20524110B
- Part serial: F2522
- Condition: Cracked
- Location: Mlg
- Part time: 18,704 hours, 10,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 TIRE CHANGE, FOUND SEVERAL CRACKED ROTOR DRIVE SEGMENTS CRACKED ON NR 1 BRAKE. REMOVED AND REPLACED THE NR 1 BRAKE, REF AMM 32-42-27-04. OPS AND LEAK CKS GOOD, OK FOR SERVICE.
